# SDR AWXA200501193

- Difficulty date: September 21, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486130
- Part serial: 0314
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED DISBOND AREA AT THE OUTBOARD END OF THE RT INBOARD MID FLAP TRAILING EDGE WEDGE, LOWER SURFACE FROM WS 176.5 TO WS 183.0.  MAINTENANCE REMOVED DISBONDED SKIN AND PREPPED REPAIR AREA IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE OUTBOARD END OF THE RT INBOARD MID FLAP TRAILING EDGE WEDGE, LOWER SURFACE FROM WS 176.5 TO WS 183.0 IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.
